Alert archive / South Dakota / Wind Chill Warnings in 2022
Wind Chill Warning 4, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind chill warning at Jan 24, 2022, 3:16 AM CST for 6 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Jan 25, 2022, 12:00 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2022, 3:16 AM CST (09:16 UTC)
- In effect from
- Jan 25, 2022, 12:00 AM CST
- Expired
- Jan 25, 2022, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Aberdeen, SD
Counties Big Stone County, MN, Traverse County, MN, Brown County, SD, Day County, SD, Grant County, SD, Marshall County, SD, McPherson County, SD, Roberts County, SD
The radar
The Aberdeen radar (KABR), 78 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 380 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
912 WWUS43 KABR 240916 WSWABR URGENT - WINTER WEATHER MESSAGE National Weather Service Aberdeen SD 316 AM CST Mon Jan 24 2022 MNZ039-046-SDZ005>008-011-021-241800- /O.NEW.KABR.WC.W.0004.220125T0600Z-220125T1800Z/ /O.NEW.KABR.WC.Y.0009.220124T2100Z-220125T0600Z/ Traverse-Big Stone-McPherson-Brown-Marshall-Roberts-Day-Grant- Including the cities of Wheaton, Ortonville, Eureka, Aberdeen, Britton, Sisseton, Webster, and Milbank 316 AM CST Mon Jan 24 2022 ...WIND CHILL ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... ...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills expected. Wind chills as low as 40 below zero. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of north central and northeast South Dakota and west central Minnesota. * WHEN...For the Wind Chill Warning, from midnight tonight to noon CST Tuesday. For the Wind Chill Advisory, from 3 PM this afternoon to midnight CST tonight. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ SDZ004-009-010-017>020-022-023-241800- /O.NEW.KABR.WC.Y.0009.220124T2100Z-220125T1800Z/ Campbell-Walworth-Edmunds-Faulk-Spink-Clark-Codington-Hamlin- Deuel- Including the cities of Herreid, Mobridge, Ipswich, Faulkton, Redfield, Clark, Watertown, Hayti, and Clear Lake 316 AM CST Mon Jan 24 2022 ...WIND CHILL ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of north central and northeast South Dakota. * WHEN...From 3 PM this afternoon to noon CST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
4 follow-up statements
490 WWUS43 KABR 241710 WSWABR URGENT - WINTER WEATHER MESSAGE National Weather Service Aberdeen SD 1110 AM CST Mon Jan 24 2022 MNZ039-046-SDZ005>008-011-021-250115- /O.CON.KABR.WC.W.0004.220125T0600Z-220125T1800Z/ /O.CON.KABR.WC.Y.0009.220124T2100Z-220125T0600Z/ Traverse-Big Stone-McPherson-Brown-Marshall-Roberts-Day-Grant- Including the cities of Wheaton, Ortonville, Eureka, Aberdeen, Britton, Sisseton, Webster, and Milbank 1110 AM CST Mon Jan 24 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... ...WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills expected. Wind chills from 35 below to 40 below zero. For the Wind Chill Advisory, very cold wind chills expected. Wind chills from 25 below to 35 below zero. * WHERE...Portions of north central and northeast South Dakota and west central Minnesota. * WHEN...For the Wind Chill Warning, from midnight tonight to noon CST Tuesday. For the Wind Chill Advisory, from 3 PM this afternoon to midnight CST tonight. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible and use caution while traveling outside. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ SDZ004-009-010-017>020-022-023-250115- /O.CON.KABR.WC.Y.0009.220124T2100Z-220125T1800Z/ Campbell-Walworth-Edmunds-Faulk-Spink-Clark-Codington-Hamlin- Deuel- Including the cities of Herreid, Mobridge, Ipswich, Faulkton, Redfield, Clark, Watertown, Hayti, and Clear Lake 1110 AM CST Mon Jan 24 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY... * WHAT...Very cold wind chills expected. Wind chills from 25 below to 35 below zero. * WHERE...Portions of north central and northeast South Dakota. * WHEN...From 3 PM this afternoon to noon CST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ TMT
518 WWUS43 KABR 250108 WSWABR URGENT - WINTER WEATHER MESSAGE National Weather Service Aberdeen SD 708 PM CST Mon Jan 24 2022 MNZ039-046-SDZ005>008-011-021-250915- /O.CON.KABR.WC.W.0004.220125T0600Z-220125T1800Z/ /O.CON.KABR.WC.Y.0009.000000T0000Z-220125T0600Z/ Traverse-Big Stone-McPherson-Brown-Marshall-Roberts-Day-Grant- Including the cities of Wheaton, Ortonville, Eureka, Aberdeen, Britton, Sisseton, Webster, and Milbank 708 PM CST Mon Jan 24 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills expected. Wind chills from 35 below to 40 below zero. For the Wind Chill Advisory, very cold wind chills expected. Wind chills from 25 below to 35 below zero. * WHERE...Portions of north central and northeast South Dakota and west central Minnesota. * WHEN...For the Wind Chill Warning, from midnight tonight to noon CST Tuesday. For the Wind Chill Advisory, until midnight CST tonight. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible and use caution while traveling outside. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ SDZ004-009-010-017>020-022-023-250915- /O.CON.KABR.WC.Y.0009.000000T0000Z-220125T1800Z/ Campbell-Walworth-Edmunds-Faulk-Spink-Clark-Codington-Hamlin- Deuel- Including the cities of Herreid, Mobridge, Ipswich, Faulkton, Redfield, Clark, Watertown, Hayti, and Clear Lake 708 PM CST Mon Jan 24 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...Very cold wind chills expected. Wind chills from 25 below to 35 below zero. * WHERE...Portions of north central and northeast South Dakota. * WHEN...Until noon CST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Mohr
760 WWUS43 KABR 250853 WSWABR URGENT - WINTER WEATHER MESSAGE National Weather Service Aberdeen SD 253 AM CST Tue Jan 25 2022 MNZ039-046-SDZ005>008-011-021-251800- /O.NEW.KABR.WC.Y.0010.220125T2300Z-220126T1200Z/ /O.CON.KABR.WC.W.0004.000000T0000Z-220125T1800Z/ Traverse-Big Stone-McPherson-Brown-Marshall-Roberts-Day-Grant- Including the cities of Wheaton, Ortonville, Eureka, Aberdeen, Britton, Sisseton, Webster, and Milbank 253 AM CST Tue Jan 25 2022 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills. Wind chills as low as 40 below zero. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of north central and northeast South Dakota and west central Minnesota. * WHEN...For the Wind Chill Warning, until noon CST today. For the Wind Chill Advisory, from 5 PM this afternoon to 6 AM CST Wednesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ SDZ020-023-251800- /O.NEW.KABR.WC.Y.0010.220125T2300Z-220126T1200Z/ /O.CON.KABR.WC.Y.0009.000000T0000Z-220125T1800Z/ Codington-Deuel- Including the cities of Watertown and Clear Lake 253 AM CST Tue Jan 25 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY... * WHAT...For the first Wind Chill Advisory, very cold wind chills. Wind chills as low as 35 below zero. For the second Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Codington and Deuel Counties. * WHEN...For the first Wind Chill Advisory, until noon CST today. For the second Wind Chill Advisory, from 5 PM this afternoon to 6 AM CST Wednesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ SDZ004-009-010-017>019-022-251800- /O.CON.KABR.WC.Y.0009.000000T0000Z-220125T1800Z/ Campbell-Walworth-Edmunds-Faulk-Spink-Clark-Hamlin- Including the cities of Herreid, Mobridge, Ipswich, Faulkton, Redfield, Clark, and Hayti 253 AM CST Tue Jan 25 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills. Wind chills as low as 35 below zero. * WHERE...Portions of north central and northeast South Dakota. * WHEN...Until noon CST today. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
009 WWUS43 KABR 251751 WSWABR URGENT - WINTER WEATHER MESSAGE National Weather Service Aberdeen SD 1151 AM CST Tue Jan 25 2022 MNZ039-046-SDZ005>008-011-021-260200- /O.EXP.KABR.WC.W.0004.000000T0000Z-220125T1800Z/ /O.EXT.KABR.WC.Y.0010.220125T1800Z-220126T1200Z/ Traverse-Big Stone-McPherson-Brown-Marshall-Roberts-Day-Grant- Including the cities of Wheaton, Ortonville, Eureka, Aberdeen, Britton, Sisseton, Webster, and Milbank 1151 AM CST Tue Jan 25 2022 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 34 below zero. * WHERE...Portions of north central and northeast South Dakota and west central Minnesota. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ SDZ020-023-260200- /O.CAN.KABR.WC.Y.0009.000000T0000Z-220125T1800Z/ /O.EXT.KABR.WC.Y.0010.220125T1751Z-220126T1200Z/ Codington-Deuel- Including the cities of Watertown and Clear Lake 1151 AM CST Tue Jan 25 2022 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Very cold wind chills. Wind chills as low as 30 below zero. * WHERE...Deuel and Codington Counties. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ SDZ004-009-010-017>019-022-251900- /O.EXP.KABR.WC.Y.0009.000000T0000Z-220125T1800Z/ Campbell-Walworth-Edmunds-Faulk-Spink-Clark-Hamlin- Including the cities of Herreid, Mobridge, Ipswich, Faulkton, Redfield, Clark, and Hayti 1151 AM CST Tue Jan 25 2022 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... Wind chill values will slowly improve through this afternoon. $$ SD
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind chill warning went out at Jan 23, 11:40 PM CST, 3 hours 36 minutes earlier.
Area forecast discussion, Jan 23, 11:40 PM CST, 3 hours 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
1140 PM CST Sun Jan 23 2022
.UPDATE...
Issued at 1127 PM CST Sun Jan 23 2022
See below for an aviation forecast discussion for the 06Z TAFs.
Made a few adjustments to the weather grids and headline coverage.
Removed McPherson/Edmunds/Faulk from the advisory as surface
temperatures (and wet bulb temperatures) have warmed to above
freezing. The low level warm air has potentially made it as far
east as Clark and Hamlin Counties, where the potential for
freezing rain/sleet now extends. Opted to add Hamlin to the
headline and extend Brown/Spink/Clark a few more hours to 2 AM CST
Monday. Updates are out.
UPDATE Issued at 725 PM CST Sun Jan 23 2022
Decided the incoming precipitation was going to fall through three
different zones; a potentially all rain zone out west, a
potentially mixed bag of freezing rain/sleet (middle of the CWA)
and eventually some snow mixed in zone; and a potentially all snow
zone across the Prairie Coteau over into west central Minnesota.
Not overly confident in timing/placement of the winter weather
advisory headline, but can't ignore the rapid update soundings'
support of freezing rain and sleet across the middle of the CWA
(and it's freezing raining......maybe a teensy bit of sleet mixed
in here at the WFO) this evening. Don't know how long this zone of
wintry mix p-type will last, as the nearly stationary boundary
aiding this set-up will begin to work south and west as the night
wears on, taking on more of a cold front's characteristics, at
which point the wintry mix p-type potential basically goes away.
More changes to the tonight period forecast could be coming.
Current updates are out.
UPDATE Issued at 535 PM CST Sun Jan 23 2022
See below for an aviation forecast discussion for the 00Z TAFs.
&&
.SHORT TERM...(This Evening through Monday Night)
Issued at 315 PM CST Sun Jan 23 2022
Today's round of snow is on its way to exiting the region to the
east, and should be completely east of the area by late this
afternoon. There looks to be a brief lull in the action early this
evening before another round of snow moves in on the backside of a
low pressure system tracking across the area. The snow will
initially move over the northeastern and eastern parts of the CWA by
8pm to 9pm or so, then will gradually drift southward and out of the
area by midday Monday. New snowfall accumulations will generally be
under an inch at most locations, with the potential for around an
inch or slightly more around the Glacial Lakes region between the
James River Valley and the Sisseton Hills. High pressure then noses
into the region from the north, with dry conditions expected Monday
afternoon and Monday night. Much colder air will accompany the high
as well.
Low temperatures tonight will range from around zero in west central
Minnesota, to the upper 20s across south central South Dakota. High
temperatures on Monday will range from the single digits above zero
across west central Minnesota and far northeastern South Dakota, to
the mid 30s across south central South Dakota. Low temperatures
Monday night will range from around 20 below zero across west
central Minnesota, to the single digits above zero across south
central South Dakota.
.LONG TERM...(Tuesday through Sunday)
Issued at 315 PM CST Sun Jan 23 2022
Tuesday starts off with surface high pressure moving southeast
across the area, with cold temperatures in place, especially over
the eastern CWA. It also appears the eastern CWA will be in wind
chill advisory criteria Tuesday morning, so imagine at some point
wind chill headlines will be needed. The surface high moves
southeast of the area Tuesday night, with a quickly tightening
pressure gradient. Winds look to increase Tuesday night through
Wednesday and opted to use NBM90 for wind speeds. It also appears
we'll be looking at another downslope wind event for the Coteau late
Tuesday night into Wednesday morning as 40 knot southwest winds at
925 mb develop by 12Z Wednesday. Given the fresh few inches of snow
over the past couple days across northeast SD, could be looking at
some blowing and drifting snow issues. No other changes made to the
extended period beyond the increased winds. Brief shot of mild air
moves in Wednesday with temps rising into the 30s and 40s. Then,
another shot of colder air for Thursday, and thus continues the
roller coaster trend of temperatures we've been seeing. As for
precipitation, conditions look to remain mostly dry throughout the
period
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday Night)
Issued at 1127 PM CST Sun Jan 23 2022
Terminals KABR,KATY,KPIR,KMBG
Light rain at KABR and light snow at KATY will continue for a few
more hours. Precipitation should change to light snow at KABR
before ending.
KMBG and KPIR could see some light snow mainly between 09Z and 15Z
Monday. It's possible p-type could begin as rain for a short time
before switching to snow.
At KATY, IFR cigs will eventually lift to MVFR before becoming VFR
Monday morning. KABR/KMBG and KPIR will be a mix of VFR and MVFR
cigs throughout the next 6 to 12 hours. Eventually, all four
terminals should break out into VFR flying weather conditions by
late in the day on Monday.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...Winter Weather Advisory until 2 AM CST Monday for SDZ006-018-019-
022.
MN...None.
&&
UPDATE...Dorn
SHORT TERM...Parkin
LONG TERM...TMT
AVIATION...DornHazardous weather outlook, Jan 24, 3:12 AM CST, 4 minutes before
Hazardous Weather Outlook National Weather Service Aberdeen SD 312 AM CST Mon Jan 24 2022 MNZ039-046-SDZ003>011-017>023-250915- Traverse-Big Stone-Corson-Campbell-McPherson-Brown-Marshall-Roberts- Walworth-Edmunds-Day-Faulk-Spink-Clark-Codington-Grant-Hamlin-Deuel- 312 AM CST Mon Jan 24 2022 /212 AM MST Mon Jan 24 2022/ This Hazardous Weather Outlook is for west central Minnesota, north central South Dakota and northeast South Dakota. .DAY ONE...Today and tonight. Dangerously cold wind chills will gradually develop this afternoon, and get even colder tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Dangerous cold wind chills are anticipated Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SDZ015-016-033>037-045-048-051-250915- Dewey-Potter-Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo- 312 AM CST Mon Jan 24 2022 /212 AM MST Mon Jan 24 2022/ This Hazardous Weather Outlook is for central South Dakota and north central South Dakota. .DAY ONE...Today and tonight. Cold wind chills will develop this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 24, 12:30 AM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1230 AM CST MON JAN 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM SNOW 1 N ORTONVILLE 45.32N 96.44W
01/24/2022 M3.0 INCH BIG STONE MN CO-OP OBSERVER
&&
MCThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 7:07 PM CST | Winter Weather Advisory | ABR | Brown, Clark, Edmunds, Faulk, Hamlin, McPherson and 1 more | 7 hr |
| Jan 24, 3:16 AM CST | Wind Chill Advisory | ABR | Brown, Campbell, Clark, Codington, Day, Deuel and 9 more | 33 hr |
Nearby
Wind Chill Warnings in South Dakota, 2022Wind Chill Warnings in Minnesota, 2022Every wind chill warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.